# SDR VNAA0405009

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 63 hours, 62 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A CONFIG FLAP RED WARNING MESSAGE AND ABORTED TAKEOFF.  THE CREW RESET THE CONFIG AND THE MESSAGE CLEARED.  FLIGHT 2377 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.
